Harnachk Inequalities for Solutions of General Second Order Parabolic Equations and Estimates of Their Hölder Constants.
Mathematische Zeitschrift, Tome 185 (1984), pp. 23-44
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1984__185_173383,
author = {Manfred Gruber},
title = {Harnachk {Inequalities} for {Solutions} of {General} {Second} {Order} {Parabolic} {Equations} and {Estimates} of {Their} {H\"older} {Constants.}},
journal = {Mathematische Zeitschrift},
pages = {23--44},
year = {1984},
volume = {185},
zbl = {0509.35044},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__185_173383/}
}
TY - JOUR AU - Manfred Gruber TI - Harnachk Inequalities for Solutions of General Second Order Parabolic Equations and Estimates of Their Hölder Constants. JO - Mathematische Zeitschrift PY - 1984 SP - 23 EP - 44 VL - 185 UR - http://geodesic.mathdoc.fr/item/MZ_1984__185_173383/ ID - MZ_1984__185_173383 ER -
Manfred Gruber. Harnachk Inequalities for Solutions of General Second Order Parabolic Equations and Estimates of Their Hölder Constants.. Mathematische Zeitschrift, Tome 185 (1984), pp. 23-44. http://geodesic.mathdoc.fr/item/MZ_1984__185_173383/